# SDR ABXA20130827518

- Difficulty date: August 27, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T10011
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER SKIN HONEYCOMB DISBONDED FROM SKIN AUX SPAR STA 127-157, VIEWED FROM INSIDE L/E AUX SPAR.  REMOVED LT HORZ STAB UPPER SKIN, SENT OUT FOR REPAIR ON R501623345, REINSTALLED LT HORIZONTAL STABILIZER UPPER SKIN AT STA 127 TO 157 IAW SRM 51-40-02. PN: 185T1001-1, PANEL, ASSY TORQUE BOX SKIN, LT HORZ. L/E STA 100.00 TO 250.25 DISBONDED; ACFT WAS GROUNDED.
